Advanced Search
MyIDEAS: Login to save this article or follow this journal

Fixed capital and internal rate of return

Contents:

Author Info

  • Bidard, Christian

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6VBY-3W9DJ5V-4/2/ba847a8698e01069f2d2c01d9903df28
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Mathematical Economics.

Volume (Year): 31 (1999)
Issue (Month): 4 (May)
Pages: 523-541

as in new window
Handle: RePEc:eee:mateco:v:31:y:1999:i:4:p:523-541

Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Cantor, David G & Lippman, Steven A, 1995. "Optimal Investment Selection with a Multitude of Projects," Econometrica, Econometric Society, Econometric Society, vol. 63(5), pages 1231-40, September.
  2. Cantor, David G & Lippman, Steven A, 1983. "Investment Selection with Imperfect Capital Markets," Econometrica, Econometric Society, Econometric Society, vol. 51(4), pages 1121-44, July.
  3. Sonin, Isaac M, 1995. "Growth Rate, Internal Rates of Return and Turnpikes in an Investment Model," Economic Theory, Springer, Springer, vol. 5(3), pages 383-400, May.
  4. Arrow, Kenneth J & Levhari, David, 1969. "Uniqueness of the Internal Rate of Return with Variable Life of Investment," Economic Journal, Royal Economic Society, Royal Economic Society, vol. 79(315), pages 560-66, September.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:31:y:1999:i:4:p:523-541. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.